# SDR SIMA200717501

- Difficulty date: June 19, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 8,641 hours, 7,932 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022405
- Part serial: 145057
- Condition: Failed
- Location: Zone 100
- Part time: 12,833 hours, 12,008 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

RECEIVED SPOILER FAIL MESSAGE AT 50 KNOTS, ABORTED TAKEOFF.  REMOVED AND REPLACED SPOILER CONTROL UNIT IAW EMB AMM 27-63-02.  OPERATIONAL CHECKED GOOD, RETURNED AIRCRAFT TO SERVICE.
